# SDR SIMA2019082618003

- Difficulty date: August 18, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 36,495 hours, 31,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14520622001
- Condition: Cracked
- Location: Frm 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED ON R/H SIDE AT FRAME 29 AND STRINGER 14, BEHIND SEAT TRACK. -C/A-COMPLIED WITH REPAIR IAW SRM 53-00-04.
